I've been taking Yaz for over four years and I haven't had any trouble with it until recently. For two packs (months) in a row I skipped the reminder pills and immediately started a new pack to skip my period. I've done this for one pack before and not had any trouble but I think doing this two months in a row was a mistake. I have now been bleeding to some degree (either spotting or heavier more period-like bleeding) for three weeks now. Is there any way to make this stop or am I just going to have to wait it out?
Posts: 62 | Registered: Jul 2009
| IP: Logged |
If and when someone suppresses withdrawal bleeds like that, mid-cycle spotting or bleeding at a later time is very common.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 63416 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.